# SDR 95ZZZX4310

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N701ZA
- Make and model: Amtr CH701
- Aircraft serial: 73001
- Engine: Rotax ROTAX582
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Gear
- Part number: 935730
- Condition: Teeth Sheared
- Location: Rotary Valve
- Part time: 414 hours
- Stage of operation: NR
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

ROTARY VALVE GEAR OIL SUMP FASTENER BROKE AND SUMP FELL TO A LOWER LEVEL THAN THE CRANKSHAFT.  LACK OF LUBRICATION FROM SUMP CAUSED BRASS ROTARY VALVE GEAR TO SHEAR OFF ITS TEETH.  RESULT WAS THE ROTARY VALVE SLIPPED AND BECAME OUT OF TIME WITH ENGINE; THUS, ROUGHNESS AND POWER LOSS OCCURRED.
